Have any men who have posted on here about steroid-induced skin atrophy on their testicles and/or glans (glands) experienced any improvement in their condition? I've seen a lot of desperate comments and grasping for answers, but I haven't heard anyone follow up on how they've responded to various treatments and I still haven't seen any definitive research saying that skin atrophy is reversible.
Steroid induced atrophy depends on various conditions like the time for which topical steroids have been used and the thickness of the skin. Genitalia have thin skin and hence steroid induced atrophy can be more pronounced.
For such atrophy, apart from plastic surgery, laser resurfacing is also helpful. They can be safely and effectively resurfaced through the proper use of a high-energy, pulsed or scanned carbon dioxide (CO2) or Erbium-Yttrium-Aluminum-Garnet (Er:YAG) laser.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.